# SDR ASAA2014011712405

- Difficulty date: January 17, 2014
- Submitted: January 21, 2014
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 4,372 hours, 1,393 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989084
- Part serial: 18557
- Condition: Failed
- Location: Rt A/C Temp
- Part time: 4,377 hours, 1,394 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATES ON RECALL, EXTINGUISHES ON RESET.  ACFT GROUNDED.  R & R RT TEMP CONTROL VALVE IAW AMM 21-51-10.  OPS CHECKED GOOD.
